# SDR FDEA201512033878

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 277 hours, 15,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN DOOR SLIDE WILL NOT SHOW ARMED ON RT ECAM WHEN PUT IN THE ARMED POSITION.  PERFORMED TEST OF R1 DOOR SLIDE ARMING / DISARMING IAW MM 52-73-13-05-02, SYSTEM CHECKS GOOD.  NO HISTORY 99 DAYS.  A/C OK FOR SERVICE.
